# SDR DALA2017041903229

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 55,272 hours, 30,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Not Reported
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, R1 DOOR FINAL DRAWING REPAIR.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-20-02.
